MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER; FOGARTY EMBOLECTOMY CATHETER

EDWARDS LIFESCIENCES, PR FOGARTY ARTERIAL EMBOLECTOMY CATHETER; FOGARTY EMBOLECTOMY CATHETER
Model Number 120602F
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the distal end of a 120602f fogarty catheter from lot 64703419 became detached from product while being used.This left a part of the product lodged in the artery of the patient.Another doctor was needed to assist in removing the detached product from the artery.Angiography was performed to see the product location in the artery and confirmed that the entire product was removed.A second incision was made to see if the defective product could be removed.There was no patient injury reported.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis but has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Without the return of the product, it is not possible to determine if damages or defects exist on the product, nor can any manufacturing nonconformance, failure mode, root cause, or potential contributing factors be identified.No actions will be taken at this time.A device history record review has been initiated to document if the device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
FOGARTY ARTERIAL EMBOLECTOMY CATHETER
Common Device Name
FOGARTY EMBOLECTOMY CATHETER
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jessica atallah
1 edwards way
irvine, CA 92614
9492500294
MDR Report Key16992346
Report Number2015691-2023-13198
Device Sequence Number3479854
Product Code DXE
UDI-Device Identifier00690103043273
UDI-Public(01)00690103043273(17)250215(11)221117(10)64703419
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Model Number120602F
Device Catalogue Number120602F
Device Lot Number64703419
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight97 KG